Asymptomatic norovirus infection in Mexican children

Garcia, Coralith, DuPont, Herbert, Long, Kurt, Santos, Jose and Ko, GwangPyo (2006) Asymptomatic norovirus infection in Mexican children. Journal of Clinical Microbiology, 44 8: 2997-3000. doi:10.1128/JCM.00065-06

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ167544_OA.pdf Full text (open access) application/pdf 398.07KB 0

Author Garcia, Coralith
DuPont, Herbert
Long, Kurt
Santos, Jose
Ko, GwangPyo
Title Asymptomatic norovirus infection in Mexican children
Journal name Journal of Clinical Microbiology   Check publisher's open access policy
ISSN 0095-1137
Publication date 2006
Sub-type Article (original research)
DOI 10.1128/JCM.00065-06
Open Access Status File (Publisher version)
Volume 44
Issue 8
Start page 2997
End page 3000
Total pages 4
Place of publication Washington, DC, United States
Publisher American Society for Microbiology
Language eng
Abstract Sixty-three children in periurban Mexico City were examined for the occurrence of asymptomatic norovirus (NoV) infection from June to August 1998. NoV was detected in 48 of 161 stool specimens (29.8%), with 31 children (49.2%) having at least one positive stool. Asymptomatic NoV infection occurred commonly during summertime in a Mexican pediatric population.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Public Health Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 41 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 41 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 13 Mar 2009, 13:48:31 EST by Gina Velli on behalf of Scholarly Communication and Digitisation Service